# SDR ASAA2023102345792

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,190 hours, 16,760 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND ENGINE 2 FAULTMSG NBR: 75-10462 THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE. ECONOMIC. GROUNDED - YES. ON DEFERRAL.
